# SDR IPXA11568154

- Difficulty date: July 10, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD AT STA 880 TO 900, LBL 45 TO 65 FWD EDGE IS DAMAGED.     REPLACED FLOORBOARD IAW SRM 53-00-50-0I 1, SRM 53-00-50-1A 1, AMM 53-01-01-4, EO B757-5320-9692-G.
